# SDR UALA2010011100129

- Difficulty date: January 10, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 68,555 hours, 19,801 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DUE TO SLIDE JAMMING AGAINST DOOR FRAME WILL REQUIRE A RIG CHECK. DOOR ACTUALLY DROPPED APPX 2" UPON DEPLETION OF DOOR ASSIST RESERVOIR.  ADJUSTED DOOR RIG.  OP CHKS NORMAL.
